ON A GENERALIZATION OF WEAK M-ARMENDARIZ RINGS

Message:
Article Type:
Research/Original Article (دارای رتبه معتبر)
Abstract:

For a ring R and a monoidM, we introduce J-M-Armendariz rings which are a generalization of weak M-Armendariz and J-Armendariz rings, and we investigate their properties. We prove that if R J(R) is a reduced ring and R is a J-M-Armendariz ring, then R is J-M N-Armendariz, where N is a unique product monoid. It is also shown that a nitely generated Abelian group G is torsion free if and only if there exists a ring R such that R is G-J-Armendariz.

Language:
English
Published:
Journal of Mathematical Extension, Volume:14 Issue: 1, Winter 2020
Pages:
127 to 136
magiran.com/p2262766  
دانلود و مطالعه متن این مقاله با یکی از روشهای زیر امکان پذیر است:
اشتراک شخصی
با عضویت و پرداخت آنلاین حق اشتراک یک‌ساله به مبلغ 1,390,000ريال می‌توانید 70 عنوان مطلب دانلود کنید!
اشتراک سازمانی
به کتابخانه دانشگاه یا محل کار خود پیشنهاد کنید تا اشتراک سازمانی این پایگاه را برای دسترسی نامحدود همه کاربران به متن مطالب تهیه نمایند!
توجه!
  • حق عضویت دریافتی صرف حمایت از نشریات عضو و نگهداری، تکمیل و توسعه مگیران می‌شود.
  • پرداخت حق اشتراک و دانلود مقالات اجازه بازنشر آن در سایر رسانه‌های چاپی و دیجیتال را به کاربر نمی‌دهد.
In order to view content subscription is required

Personal subscription
Subscribe magiran.com for 70 € euros via PayPal and download 70 articles during a year.
Organization subscription
Please contact us to subscribe your university or library for unlimited access!